# SDR QXEA200602679

- Difficulty date: September 25, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Loose
- Location: Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - HORIZONTAL STAB GUST LOCK ASSEMBLY HAS LOOSE JO BOLTS ON LEFT SIDE AND RIGHT SIDE PLATE ASSEMBLY.  REPAIRED IAW RD8-55-112.
